# SDR 0700136310

- Difficulty date: January 17, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 72,520 hours, 8,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND UPPER DECK RT EMERGENCY LIGHT BATTERY PACK INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY BACK.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
